Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Burning stomach, irritable bowel, burning eyes. Taking Zantac. What else to do?

I have been miserable for 1 year now. Burning stomach, irratable bowl and burning eyes. I have had a scope both upper and lower. No h-pylori , small hiatil hernia , thickening of gallbladder wall, am taking 2 -150 zantac a day plus tums. I get ainxiety very fussy headed if I don t take zantac, scary. I am a 62 yr old single female raising her grandson that is 10. I need to get better. I don t know what else to do! Any Ideas. It just keeps getting worse. Sue
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hello mam,
First of all you need to know that your health problems are not that serious to get anxious about.You are going to et better.I guess the stress is taking a toll on you.So i recommend you see a general surgeon for symptoms or iritable bowel and also see a psycholoist in order to de-stress yourself.You just need a few life style modifications.
All the best
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor